# SDR RAIA0012032

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 22,235 hours, 22,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367125722151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE FOUND CORROSION ON STRINGER 17R BETWEEN FUSALAGE FRAMES 37 AND 38. MAINTENACE REMOVED CORROSION IAW ATR42 SRM.
